# SDR 05FDEA03647

- Difficulty date: November 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK COMPARTMENT, SEAT TRACK FOUND EDGE DAMAGED AT STA 5/23,   X= -47.5.  REPAIR CARRIED OUT AS PER SRM 53-70-00 VOL. I FIG. 1 AND SRM 51-33-01 VOL. II. REPAIR CLASSIFIED AS MAJOR   AS PER GMM 6-2-100.
